• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Paxil

I

iamhopefull

Member
Joined
Feb 7, 2015
Messages
11
I have only been on Paxil for a couple of months, but I am experiencing some side affects from it like excessive perspiration and vertigo. I am thinking of trying something else, but I am reading horror stories about coming off of paxil. Anyone have any input on this?:low::unsure:
 
M

mooncat

Well-known member
Joined
Jan 7, 2015
Messages
354
Hi sorry i havnt herd of that medication before.I just wanted you to no that your thread isnt going un noticed.
I get terrible night swets on my meds i have to change every night as my bedtime clothes get wet.
I think quiet alot of meds have that side effect.
 
I

iamhopefull

Member
Joined
Feb 7, 2015
Messages
11
Thanks for your input. I have other side affects as well. I read the longer you are on it, the harder it is to get off. I am a little scared. I suppose I will discuss it with my therapist.
 
M

mooncat

Well-known member
Joined
Jan 7, 2015
Messages
354
I think with alot of meds its rekomended to come off slowley (taper) and when ever i have i ask for that to be done.Ive had one doctor really mess me up taking me from a high dose to zero in one go.It was bloody awfull never again.Maybe you could ask is that the way to come off them.or even look into it via the web.
 
Sparklypurplepaws

Sparklypurplepaws

Well-known member
Joined
Oct 12, 2013
Messages
914
Location
Lincolnshire
That's a good idea to discuss things with your pdoc, there may be something else you can take to combat the side effects or maybe try a different drug x
 
I

iamhopefull

Member
Joined
Feb 7, 2015
Messages
11
Well I have been trying different antidepressants for a few months and when they don't work she does take me off slowly.
 
Top